# SDR CHQA200900109

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N977RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145185
- Aircraft time: 22,163 hours, 17,992 cycles
- Engine: Allsn AE3007A
- Engine time: 19,701 hours, 16,751 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Cooling Fan
- Part number: 14509810401
- Condition: Inoperative
- Location: Nr 2 Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLIGHT 7860, IAD TO YOW - EN ROUTE TO CYOW THE FLIGHT CREW RECEIVED AN "AHRS 2 OVERHEAT" MESSAGE ON EICAS.  THE QRH WAS FOLLOWED AND DISPATCH WAS CONTACTED ALONG WITH MAINTENANCE CONTROL AND IT WAS DETERMINED THAT RETURNING TO IAD WOULD BE THE BEST COURSE OF ACTION.  THE AIRCRAFT RETURNED TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AHRS FAN TO BE INOP.  THE FAN AND FILTER WERE REPLACED AND THE AHRS SYSTEM OPS CHECKED GOOD.
